Model Fields in Crossing Theory - a Weak-Convergence Perspective

Wilson, RJ (1988) Model Fields in Crossing Theory - a Weak-Convergence Perspective. Advances in Applied Probability, 20 4: 756-774. doi:10.2307/1427359


Author Wilson, RJ
Title Model Fields in Crossing Theory - a Weak-Convergence Perspective
Journal name Advances in Applied Probability   Check publisher's open access policy
ISSN 0001-8678
Publication date 1988-12
Sub-type Article (original research)
DOI 10.2307/1427359
Volume 20
Issue 4
Start page 756
End page 774
Total pages 19
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 17 May 2013, 18:18:36 EST by System User